MathSciNet Relay Station
MathSciNet bibliographic data
MR166888 05.20 (62.61)
Hanani, Haim The existence and construction of balanced incomplete block designs. Ann. Math. Statist. 32 1961 361–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement